# SDR ERAA097505

- Difficulty date: March 30, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 13,225 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715H
- Part serial: 25215
- Condition: Binding
- Location: Engine
- Part time: 7,289 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR HAS BINDING ARM.  UNABLE TO TEST AS RECEIVED DUE TO SEIZED THROTTLE.  BUSHING SEIZED, INTERNAL BEARINGS FOUND ROUGH/DRY.  REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-1095A.
